A client taking warfarin has gastrointestinal bleeding, hypo… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking warfarin has gastrointestinal bleeding, hypotension, and an INR of 6.2. Which action should the nurse anticipate?

Explanation
Hemodynamic instability with gastrointestinal bleeding is major bleeding. Warfarin is held, urgent resuscitative care is initiated, and rapid reversal uses 4-factor prothrombin complex concentrate with intravenous vitamin K when ordered. Vitamin K alone acts too slowly for major bleeding, aspirin does not reverse warfarin, and outpatient observation is unsafe.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.